# SDR SWAA2022100516020

- Difficulty date: September 22, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ALL T PHOTOLUMINESCENCET STRIP ARE DISCOLORED AND CRAZE. / [01] THIS N/R WILL BE ACCOMPLISHED ON TTG8Q00AVSC0;[02] [FINAL] VALIDATED STEP 1
